MathSciNet Relay Station
MathSciNet bibliographic data
MR429917 (55 #2926) 14J25 (32J15)
Nikulin, V. V. Kummer surfaces. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 39 (1975), no. 2, 278–293, 471.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement